# SDR 9509075528

- Difficulty date: May 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N528US
- Make and model: Boeing 757251
- Aircraft serial: 23843
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Fs 377
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND CORROSION ON THE FS 377 FLOOR BEAM UPPER CHORD FASTENER HOLES LBL 6 - 23.  REPAIRED BEAM PER EA 55-98485.
